# SDR SWIA201439696

- Difficulty date: October 27, 2014
- Submitted: October 30, 2014
- Operation: Air carrier
- Aircraft: N875AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7559
- Aircraft time: 28,877 hours, 26,821 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Condition: Failed
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

CREW REPORTED LT MLG WOULD NOT COME DOWN DURING INITIAL TRY DURING APPROACH.  CHANGED THE MLG SELECTOR VALVE AND THE SIDE STAY ACTUATOR.  LEAK AND OPS CHECKED GOOD.
